The Atiyah–Molino class of a foliated Lie algebroid
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1994), pp. 75-77
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1994_2_a14,
author = {I. V. Bel'ko},
title = {The {Atiyah{\textendash}Molino} class of a~foliated {Lie} algebroid},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {75--77},
year = {1994},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1994_2_a14/}
}
I. V. Bel'ko. The Atiyah–Molino class of a foliated Lie algebroid. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1994), pp. 75-77. http://geodesic.mathdoc.fr/item/IVM_1994_2_a14/